# SDR NSVA201055

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 340B201
- Aircraft time: 38,394 hours, 44,249 cycles
- Engine: Ge CT79B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT APPROXIMATELY 20 KTS, CREW RECEIVED A CONFIG WARNING INDICATION.  CREW DISCONTINUED TAKEOFF AND RETURNED TO GATE.  PERFORMED OPS CHECK OF TAKEOFF CONFIG IAW 31-50-00-05.
